text.skipToContent text.skipToNavigation
Shipping truck
Benadryl children's allergy solution liquid bubble gum flavour under 12 years 100 ml#000000000000654780

$11.19

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape NOT REQUIRED / OTHER
Sub brand name Children's
U.P.C 060093265809
#NPN N/A
#DIN 02019698
Content 6.25 MG / 5.0 ML
Directions
Age: children under 2 years of age, weight: under 24 lb 11 kg, dosage: consult a doctor.
Age: children 2-5 years of age, weight: 24-48 lb 11-22 kg, dosage: 1 tsp. (5 ml) every 4-6 hours. Do not exceed 4 tsp. (20 ml) per day.
Age: children 6 to under 12 years of age, weight: 48-95 lb 22-44 kg, dosage: 2-4 tsp. (10-20 ml) every 4-6 hours. Do not exceed 16 tsp. (80 ml) per day.

Other information
- Read the complete label before use and follow all directions
- Do not use if band on cap and/or seal over bottle opening is missing or broken
- Child resistant package
- Store at 15 to 30°C
- Protect from freezing
- Sucrose free: sweetened with sodium saccharin and sorbitol
- Caloric content: 7.83 Kcal/5 ml.
WARNINGS DO NOT USE
- with any other product containing diphenhydramine, even one used on skin
- more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if your child is allergic to diphenhydramine or to any other ingredients in this product
- to make a young child sleepy.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child that
- has - glaucoma - breathing problem such as emphysema, chronic bronchitis, or chronic asthma - difficulty with urination - a cough that is accompanied by excessive secretions
- is taking other antihistamines, sedatives or tranquilizers.

WHEN USING THIS PRODUCT
- marked drowsiness may occur
- excitability may occur, especially in children
- sedatives and tranquilizers may increase drowsiness
- do not engage in activities requiring mental alertness.

STOP USE AND ASK A DOCTOR IF
- symptoms worsen, last for more than 7 days or if new symptoms occur.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a Poison Control Centre or get medical help right away.
Fast, effective relief of:
- Skin itch
- Hives
- Sneezing
- Itchy throat
- Itchy, runny nose
- Itchy, watery eyes

Uses
- Temporarily relieves symptoms of seasonal and year-round allergies: - skin itch - hives - sneezing - itchy throat - itchy, runny nose - itchy, watery eyes

Inactive ingredients citric acid, flavours, glycerin, sodium saccharin, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sorbitol, water.
Free of: alcohol, dye, sucrose*
*Sweetened with sodium saccharin and sorbitol
(In each 5 ml or 1 teaspoonful (tsp.)) Purpose
Active ingredient
Diphenhydramine hydrochloride 6.25 mg Antihistamine